CSpace  > 数学所
A general form of Gelfand-Kazhdan criterion
Sun, Binyong2; Zhu, Chen-Bo1
2011-09-01
Source PublicationMANUSCRIPTA MATHEMATICA
ISSN0025-2611
Volume136Issue:1-2Pages:185-197
AbstractWe formalize the notion of matrix coefficients for distributional vectors in a representation of a real reductive group, which consist of generalized functions on the group. As an application, we state and prove a Gelfand-Kazhdan criterion for a real reductive group in very general settings.
DOI10.1007/s00229-011-0437-x
Language英语
Funding ProjectNUS-MOE[R-146-000-102-112] ; NSFC[10801126] ; NSFC[10931006]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000293140000008
PublisherSPRINGER
Citation statistics
Cited Times:7[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12749
Collection数学所
Affiliation1.Natl Univ Singapore, Dept Math, Singapore 119076, Singapore
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Sun, Binyong,Zhu, Chen-Bo. A general form of Gelfand-Kazhdan criterion[J]. MANUSCRIPTA MATHEMATICA,2011,136(1-2):185-197.
APA Sun, Binyong,&Zhu, Chen-Bo.(2011).A general form of Gelfand-Kazhdan criterion.MANUSCRIPTA MATHEMATICA,136(1-2),185-197.
MLA Sun, Binyong,et al."A general form of Gelfand-Kazhdan criterion".MANUSCRIPTA MATHEMATICA 136.1-2(2011):185-197.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Binyong]'s Articles
[Zhu, Chen-Bo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Binyong]'s Articles
[Zhu, Chen-Bo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Binyong]'s Articles
[Zhu, Chen-Bo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.